IJPAM: Volume 52, No. 3 (2009)

A SUFFICIENT CONDITION FOR CLIFFORD'S
INEQUALITY FOR RANK $1$ SHEAVES
ON REDUCIBLE CURVES

E. Ballico
Department of Mathematics
University of Trento
380 50 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: [email protected]


Abstract.Here we give some very restrictive assumptions, which imply a Clifford's Theorem and a generalization of it (Martens) for rank $1$ sheaves on reducible curves.

Received: March 20, 2009

AMS Subject Classification: 14H51, 14H10, 14H20

Key Words and Phrases: reducible curve, Clifford's Inequality, rank $1$ sheaf

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 52
Issue: 3